How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 25201
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

If a 15pound dog puntured a 3mg tube of ipratropium bromide

Customer Question

If a 15pound dog puntured a 3mg tube of ipratropium bromide and albuterol sulfate inhalation solution what should I do ?
Submitted: 11 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 11 months ago.

Clinical signs of significant overdose of these drugs can occur when dogs bite into an aerosol canister and may include arrhythmia (irregular heart rates/tachycardia and extrasystole), hypertension, fever, vomiting, mydriasis (wide open pupils), tremors, and central nervous system stimulation. Unfortunately, for inhalation exposure dcontamination (inducing emesis, activated charcoal administration) is generally not effective. If cardiac arrhythmias require treatment, a beta-blocking agent (e.g., atenolol, metoprolol) can be used and diazepam can be used for tremors. Are you seeing any unusual behavior in Jack that would suggest his being intoxicated?

Related Dog Veterinary Questions